# SDR C2XA07IA252

- Difficulty date: December 20, 2007
- Submitted: December 23, 2007
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 17,474 hours, 13,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2412 - DGO - IAH, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT. THE AIRCRAFT RETURNED TO DGO AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REPOSITIONED TO IAH WHERE LANDING GEAR EXTENSION AND RETRACTION TESTS WERE PERFORMED.  THE GEAR RETRACTED AND EXTENDED NORMALLY DURING THE SYSTEM TESTS AND THE DISCREPANCY WAS CLEARED.
